# SDR AALA20151002004

- Difficulty date: September 24, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 67,414 hours, 10,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM UPPER FLANGE, AROUND NUTPLATE HOLES, TOP & BOTTOM SIDES, AT STATION 325, LBL 2 TO RBL48.  ACCOMPLISHED FLOORBEAM T CAP REPAIR IAW SRM 53-00-51-2R, 51-40-02 & 51-20-01.
